# SDR DALA2022101206562

- Difficulty date: October 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,723 hours, 15,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:602, CORRECTIVE ACTION: REPLACED LENS REF B767 33-25 OPS OK (2443958)
